# SDR AALA20101217TUL06

- Difficulty date: December 17, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 57,678 hours, 29,568 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PAN CRACKED AT AFT UPPER CORNER AT STATION 1155 RIGHT SIDE.  CUT OUT DAMAGED AREA, FABRICATED DOUBLER AND INSTALLED ALL PER AARD 53-10-00-25.
